# SDR ASAA9910175

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE BULKHEAD AT STATION 178 RBL 11 AND WL 218 FORWARD SIDE CRACKED.  REPAIRED PER SRM 53-10-11.  (M)
